# SDR FDEA201204301673

- Difficulty date: April 30, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6066593
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT INSPECTION - CENTER CARGO DOOR FWD LOWER CORNER EDGE FOUND MISREPAIRED.  CARRIED OUT REPAIR IAW SRM 52-30-16, FIG 201 REPAIR 3, REV 49.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
